ON THE HYPER-ORDER OF MEROMORPHIC SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS  被引量:4

ON THE HYPER ORDER OF MEROMORPHIC SOLUTIONS OF LINEAR DIFFERENTIAL EQUATIONS

作  者:LIYEZHOU CHENZONGXUAN 

机构地区:[1]InstituteofMathematics,AcademiaSinica,Beijing100080. [2]DepartmentofMathematics,JiangxiNormalUniversity,Nanchang330027.

出  处:《Applied Mathematics(A Journal of Chinese Universities)》1998年第4期403-408,共6页高校应用数学学报(英文版)(B辑)

摘  要:Abstract In this paper the order and the hyper order of the solutions of higher order homogeneous linear differential equations is investigated.Abstract In this paper the order and the hyper order of the solutions of higher order homogeneous linear differential equations is investigated.

关 键 词:Order HYPER-ORDER meromorphic function exponenent of convergence 

分 类 号:O174.52[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象